MAUDE Adverse Event Report: CYBERSONICS INC. SHOCKPULSE SE LITHOTRIPSY PROBE, STERILE, SINGLE USE, 3.76MM; ELECTROHYDRAULIC LITHOTRIPTOR.

CYBERSONICS INC. SHOCKPULSE SE LITHOTRIPSY PROBE, STERILE, SINGLE USE, 3.76MM; ELECTROHYDRAULIC LITHOTRIPTOR.
Model Number SPL-PD376
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to cybersonics for evaluation.A review of similar reported complaints indicates that this reported phenomenon is likely attributed to excessive force applied on the device, and/ or excessive bending during the procedure.
 
Event or Problem Description
Shockpulse lithotripsy probe broke inside the patient.Broken piece is retrieved from the patient.No injury or health hazard was reported to the patient.

Brand Name
SHOCKPULSE SE LITHOTRIPSY PROBE, STERILE, SINGLE USE, 3.76MM
Common Device Name
ELECTROHYDRAULIC LITHOTRIPTOR.
Manufacturer (Section D)
CYBERSONICS INC.
5340 fryling road
suite 101
erie PA 16510 4703
MDR Report Key8106152
Report Number3004216443-2018-00006
Device Sequence Number1997976
Product Code FEO
UDI-Device Identifier00855279005030
UDI-Public(01)00855279005030(17)221017(10)D1700842
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-PD376
Device Lot NumberD1707047
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1